# SDR ASAA2020013192031

- Difficulty date: January 29, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 49,001 hours, 14,566 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 26100
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 11,528 hours, 3,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED,  GOES OUT WHEN RESET.  GROUNDED - YES.  PERFORMED ZONE TEMP CONT BITE IAW FIM 21-62, TASK 801.   FOUND NR 2 CONTROL FAULT,  CONTROL CABIN TRIM VALVE.  REMOVED AND REPLACED V143 TRIM VALVE IAW AMM 21-61-211. OPS CHECKED GOOD.
